NEW: Paracetamol Axicur® 500 Mg Pills - Proven Active ingredient for Pain and Fever 2

NEW: Paracetamol Axicur® 500 Mg Pills – Proven Active ingredient for Pain and Fever

https://www.apotheke-adhoc.de/

With the launch of Paracetamol axicur® The 500mg tablets will be offered by the new OTC umbrella brand azikura® extended axicorp Pharma in the area of ​​pain and fever. The active ingredient paracetamol is a proven and well-tolerated analgesic. Analgesic is used for toothache, menstrual pain and headache, as well as for reducing fever, along with flu-like infections. Just in time for the fall season, the product has been available since September 2019 in 20 pack sizes.

Product Benefits:

  • Brand quality from German production
  • Divisible tablet
  • Quick effect after ingestion

All OTC Axicur products® offer pharmacists the quality of a German-made brand as well as a particularly high unit value. A clear and modern packaging design with a multicolored market look ensures recognition. The blue color of the wrap indicates pain and fever.

All azikur® The products are over the counter but subject to pharmacy.

Do you have any questions or suggestions? Contact us through our toll free 0800-2940-100 service line.

Paracetamol axicur® 500 mg tablets
composition: 1 tablet contains 500 mg paracetamol. Excipients: microcrystalline cellulose, magnesium stearate (Ph. Eur) (vegetables), cornstarch, povidone. Applications: For symptomatic treatment of mild to moderate pain such as headache, toothache, menstrual pain and / or fever. contraindications: Hypersensitivity to the active substance or to any of the excipients. Side effects: Rare: increase in hepatic transaminases, rash, itching, erythema, urticaria. Very rare: changes in blood count such as thrombocytopenia, leukopenia, agranulocytosis, pancytopenia; in predisposed persons bronchospasm (analgesic asthma), hypersensitivity reaction from simple erythema to urticaria and anaphylactic shock, angioedema; severe skin reactions (Stevens-Johnson syndrome, toxic epidermal necrolysis). In case of pain or fever without medical or dental advice, do not use in increased doses and for no longer than indicated in the leaflet. axicorp Pharma GmbH, 61381 Friedrichsdorf. Since May 2019.